Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Controllability of singular systems with control delay
Autore:
Jiang, W; Song, WZ;
Indirizzi:
Anhui Univ, Dept Math, Hefei 230039, Anhui, Peoples R China Anhui Univ Hefei Anhui Peoples R China 230039 039, Anhui, Peoples R China Southeast Univ, Res Inst Automat, Nanjing 210018, Jiangsu, Peoples R ChinaSoutheast Univ Nanjing Jiangsu Peoples R China 210018 su, Peoples R China
Titolo Testata:
AUTOMATICA
fascicolo: 11, volume: 37, anno: 2001,
pagine: 1873 - 1877
SICI:
0005-1098(200111)37:11<1873:COSSWC>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
OBSERVABILITY;
Keywords:
controllability; singular system; control delay;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Jiang, W Anhui Univ, Dept Math, Hefei 230039, Anhui, Peoples R China AnhuiUniv Hefei Anhui Peoples R China 230039 i, Peoples R China
Citazione:
W. Jiang e W.Z. Song, "Controllability of singular systems with control delay", AUTOMATICA, 37(11), 2001, pp. 1873-1877

Abstract

This paper discusses controllability of singular system with control delay. First, for the controllability of its canonical system, the paper provides a necessary and sufficient condition and then gives some equivalent conditions for that of the general singular system with control delay. (C) 2001 Elsevier Science Ltd. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/01/20 alle ore 22:06:11